# SDR 96ZZZX2393

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4891Z
- Make and model: Cessna U206G
- Aircraft serial: 20606044
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 0411307
- Condition: Corroded
- Location: Lt Rudder
- Part time: 4,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING LT RUDDER PEDAL AND ARM ASSYS TO ACCESS FIREWALL INSIDE OF RUDDER ARM, TUBE WAS FOUND BADLY CORRODED.  THERE WAS NO EVIDENCE OF CORROSION ON OUTSIDE OF TUBE.  THE TUBE IS MOUNTED VERTICALLY AND IS OPEN ON TOP AND SEALED ON BOTTOM.  ANY WATER THAT ENTERS TUBE IS TRAPPED.  WATER PROBABLY CAME FROM PILOT'S BOOTS DURING SEAPLANE OPERATIONS AND MAY HAVE BEEN SALTWATER.  SUBMITTER RECOMMENDS SEALING UPPER END OF TUBE TO PREVENT WATER ENTRY.
